# SDR EPUA201409272014

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N4501B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052168
- Aircraft time: 21,874 hours
- Engine: Lyc TIO540J2BD
- Engine time: 1,227 hours
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL34929017
- Part serial: F12DA254R
- Condition: Failed
- Location: Rt Engine
- Part time: 199 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, THE RT ENG BEGAN TO RUN ROUGH, THE RT CYLINDER HEAD TEMP WAS HIGH.  THE ENG WAS SHUTDOWN & FEATHERED AS A PRECAUTION.  ACFT LANDED WITHOUT FURTHER INCIDENT.  DETERMINED THAT THE LT MAGNETO ON THE RT ENG WAS DEFECTIVE, FURTHER DETAILS ABOUT THE MAGNETO ARE LISTED BELOW IN SECTION 5.
